# SDR A6WA201040751

- Difficulty date: October 1, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 17,339 hours, 16,449 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON L/E CHAFED.  REPAIRED LT AILERON CHAFING IAW REO 601R-57-60-020.
